MathSciNet Relay Station
MathSciNet bibliographic data
MR2701 (2,102c) 46.3X
Bohnenblust, F. An axiomatic characterization of $L\sb p$-spaces. Duke Math. J. 6, (1940). 627–640.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement